Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Burping entire day, feeling full and uncomfortable, puked after eating. Thought it was acidity. Is it stomach infection?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
Hi I am feeling a little weird . For past two days in the morning i start burping and have a feeling that my tummy is full . I continue burping the entire day and yesterday when i ate in the afternoon at night i puked as i felt full and uncomfortable . I am feeling like this today also . I thought this is due to acidity i had a pudhin XXXXXXX but it had no effect , I still feel miserable . I think this is because some days back I had chicken and beer , so I think I have developed some stomach infection . Please suggest medicine
Posted Mon, 20 May 2013 in Digestion and Bowels
 
 
Answered by Dr. Jasvinder Singh 16 minutes later
Hello,
Thanks for posting your query.

From the symptoms it looks like acute gastritis and gastrointestinal reflux.
Gastritis is an inflammation of the lining of the stomach. There are many possible causes of this disorder including an infection (bacterial, viral, fungal or parasitic), an irritant, backup of bile or due to acid reflux.
     
Drink plenty of water to detoxify the body. Also take an antacid or a H2 blocker like Rantac or a PPI inhibitor drug like Omeprazole after consulting your doctor. These are to be taken empty stomach for a period of 15 days.

Further, avoid eating any junk food or oily, spicy food. Take a healthy, balanced and nutritious diet consisting more of fruits, salads, soups and raw vegetables (after proper washing). Also increase the protein content in your diet instead of carbohydrates and fats.

An advice from a dietician will be helpful. Try raising the head end of your bed by at least two blocks and take your meals 2 hrs prior to bedtime. Also avoid taking two or three heavy meals. Instead, take regular frequent small meals. Avoid taking tea or coffee prior to bedtime and concentrate more on a healthy diet.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.

Above answer was peer-reviewed by
 
Follow-up: Burping entire day, feeling full and uncomfortable, puked after eating. Thought it was acidity. Is it stomach infection? 6 minutes later
Thank you for your reply . I did not get one thing though "an antacid or a H2 blocker like Rantac or a PPI inhibitor drug like Omeprazole after consulting your doctor" which medicine should i take for sure . I donot have the time to visit or consult a doctor . So please suggest a definite medicine for ailment.

And I am having a lot of water but that is making me more full . I look drained out and feel weak.
 
 
Answered by Dr. Jasvinder Singh 29 hours later
Hello,

Thanks for writing back.

You can take PPI inhibitors like Pantocid DSR. Taking antacid like Diovol will also help.


Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor